| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: date of event: unknown as information was not provided.If explanted; give date: not applicable as the iol remains implanted in the patient's ocular sinister (left eye).It was indicated that the iol is not being returned for evaluation as the lens remains implanted in the patient's ocular sinister (left eye).Therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported a zxr00 21.0 diopter intraocular lens (iol) was implanted in the patient¿s ocular sinister-os (left eye) on (b)(6) 2018.Patient reports complaints of poor distance vision and feels vision is worse than before surgery.(b)(6) 2019 os post-op refraction was -75+75@10.Patient has dry eye but is using punctum plugs and has had corneal treatment without improvement.Through follow up, customer account provided additional information stating there were no dry eye issues.When the patient was not satisfied with vision, the doctor treated for dry eye in the absence of clinical signs or symptoms with lubricant eye drops and anti-inflammatory eye drops and punctual plugs with no improvement in subjective visual quality per patient.Also completed laser capsulotomy both eyes for minimal posterior capsular opacification (pco).No improvement in subjective visual quality per patient.This report captures the iol in the patient's ocular sinister (left eye).A separate report will be filed for the patient's ocular dexter-od (right eye).No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.